# SDR REXA2012062301007

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 24,940 hours, 22,010 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Binding
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE THRUST LEVER BUCKLES.  DOES NOT GO FULL/MAX POWER AT ALTITUDE.  VERY UNEVEN THRUST ADVANCE AND RESEND BETWEEN LEVERS.  COULD NOT DUPLICATE PROBLEM AT THIS TIME.  OK FOR SERVICE, CREW NOTIFIED AND OK WITH IT.
